# SDR P5CA2023011730003

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 62,683 hours, 7,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 402122
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SWITCH  DOES NOT STAY IN ARMED POSITION, WHEN GUARD IS CLOSED RATHER IT MOVES TO THE OFF POSITION.  COCKPIT EMERGENCY LIGHT SWITCH GUARD REPLACED AND CHECK OK IAW IPC 33-51-01A ITEM 10 REV JAN 2023 AND LIGHT CHECK OK.
